# SDR AALA202407164553

- Difficulty date: July 15, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 29,474 hours, 11,917 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Unit
- Part number: 6225130820
- Part serial: 18PFC2
- Condition: Inoperative
- Location: Wx Radar Sys
- Part time: 40,116 hours, 15,742 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW DUE TO THE FLIGHT CREW REPORTING THAT THE WEATHER RADAR SYSTEM WILL NOT TURN ON NOR DISPLAY ANY DATA. FLIGHT CREW REPORTED THAT THERE HAZARDOUS WEATHER ON FLIGHT PATH. THE AIRCRAFT LANDED SAFELY AT DFW AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE WEATHER RADAR CONTROL UNIT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-41-12.
